# SDR 2024FA0000423

- Difficulty date: May 17, 2024
- Submitted: June 4, 2024
- Operation: General aviation
- Engine: Ge CT581402
- Engine time: 13,549 hours, 11,306 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Part number: 3007T22P02
- Part serial: SP1482
- Condition: Cracked
- Stage of operation: IN
- How discovered: C
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING TEST CELL RUN OF GE ENGINE PN CT58-140-2 SN 295-267C, TT 13,548.9, TSO 2774.3, AT 100% NG A LOUD POPPING NOISE WAS HEARD, ENGINE SPOOLED DOWN WHILE FUEL SPRAYED OUT UNDER ENGINE. TEST CELL OPERATORS IMMEDIATELY CLOSED SPEED SELECTOR AND SHUT OFF FUEL PUMP. DETERMINED FUEL LINE FROM STATIC FILTER TO FLOW DIVIDER (PN 3007T22P02) BURST WHILE AT 1000 PSI. THIS IS A STEEL BRAIDED 12” LONG WITH TWO 90 DEGREE FITTINGS.
